# SDR FDEA201911223046

- Difficulty date: November 22, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 54,300 hours, 24,152 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS  751     31-42  0747     22NOV19  OKC  FACT  U  LOGPAGES:3169398  DURING CLIMBOUT RECEIVED ECAM WARNING OF EXCESSIVE  AFT CG. FOLLOWED QRH PROCEDURES AND MOVED WHAT FUEL  WAS IN TRIM TNK FWD. CG STABILIZED AT 30.8. HIGHEST  AFT CG OBSERVED ON ECAM PANEL WAS 31.8 ON CLIMB,  32.6 ON DESENT. NON STANDARD FUEL BURN TO MOVE FUEL  FWD. LANDED W/ 32.4 CG @ LANDING.  SHGN 22NOV19 16:28   OKC U   PER TSM 31-46-00 CHECKED AFT BULKHEAD/THS STAB AREA  AND FOUND NOW WATER, DRAINS OPEN. VERIFIED FUEL  USING STICKS. LO-8.27 LI-5.96 C-0 RI-6.60  RO-8.27... FUEL GAGES READ: LO-8.22 LI-5.78 C-0  TT-0 RI-6.00 RO-8.24.. THS SET TO 0 AND READS 0 ON  ECAM FLTCNTL PAGE..  THE RAMP FOUND NO SIGNIFICANT  WEIGHT DISCREPANCIES WHEN REWEIGHING FREIGHT.  FACT 22NOV19 17:56   OKC U  CONTINUED TROUBLESHOOTING IAW TSM 31-46-00 FLOW  CHART 6. NO FAULTS ON CGCC, FQIS 15QT, ECAM INPUT  AND BITE CHECKS. NO DISCREPANCIES NOTED. OK TO  CONTINUE
